# SDR HALA20250530156

- Difficulty date: May 29, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 52,188 hours, 8,200 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 56,852 hours, 9,027 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALKAROUND, FOUND FUEL LINE CRACKED ON #1 ENG. REMOVED HP FUEL LINE PER AMM 75-33-51. REPLACED HP FUEL LINE PER AMM 75-33-51. LEAK/ OPS CHECK OK
